# SDR ASAA2013112096474

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,455 hours, 6,909 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16XXTV
- Condition: Failed
- Location: Flight Control
- Part time: 21,927 hours, 6,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, AUTOPILOT A DISENGAGED, CAPTS SPEED & ALTITUDE TAPES DISAPPEARED, SPD & ALT CAUTION LIGHTS APPEARED ON PFD, MACH TRIM FAIL ILLUMINATED ON RECALL AND CAPTAINS PITCH STEERING BAR DISAPPEARED.  CONDITION LASTED 15 SECONDS. THIS ANOMOLY OCCURED 5 MORE TIMES IN A 10 MINUTE PERIOD. ALL C/BS CHECKED, IN.  AUTOPILOT B & FCC OPERATED OK. SUSPECT FCC A MALFUNCTION.  ACFT GROUNDED.  REPLACED A FCC COMPUTER IAW MM 22-11-33. OPS CK GOOD, LAND VERIFY TESTS PASS, REF MM 22-11-00. FCC SOFTWARE VERIFIED 74-COL-AC1-07, HGS PASSES ALL TESTS, REF MM 34-36-00.
